Piotr Micek
Cited by
Cited by
Planar Graphs have Bounded Queue-Number
V Dujmović, G Joret, P Micek, P Morin, T Ueckerdt, DR Wood
Journal of the ACM (JACM) 67 (4), 1-38, 2020
Triangle-free intersection graphs of line segments with large chromatic number
A Pawlik, J Kozik, T Krawczyk, M Lasoń, P Micek, WT Trotter, B Walczak
Journal of Combinatorial Theory, Series B 105, 6-10, 2014
New approach to nonrepetitive sequences
J Grytczuk, J Kozik, P Micek
Random Structures & Algorithms 42 (2), 214-225, 2013
Adjacency labelling for planar graphs (and beyond)
V Dujmović, L Esperet, C Gavoille, G Joret, P Micek, P Morin
Journal of the ACM (JACM) 68 (6), 1-33, 2021
Tree-width and dimension
G Joret, P Micek, KG Milans, WT Trotter, B Walczak, R Wang
Combinatorica 36 (4), 431-450, 2016
A graph-grabbing game
P Micek, B Walczak
Combinatorics, Probability and Computing 20 (4), 623-629, 2011
Improved bounds for centered colorings
M Dȩbski, S Felsner, P Micek, F Schröder
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
Triangle-free geometric intersection graphs with large chromatic number
A Pawlik, J Kozik, T Krawczyk, M Lasoń, P Micek, WT Trotter, B Walczak
Discrete & Computational Geometry 50 (3), 714-726, 2013
On-line chain partitions of orders: a survey
B Bosek, S Felsner, K Kloch, T Krawczyk, G Matecki, P Micek
Order 29, 49-73, 2012
On the dimension of posets with cover graphs of treewidth 2
G Joret, P Micek, WT Trotter, R Wang, V Wiechert
Order 34 (2), 185-234, 2017
Outerplanar graph drawings with few slopes
K Knauer, P Micek, B Walczak
Computational Geometry 47 (5), 614-624, 2014
How to eat 4/9 of a pizza
K Knauer, P Micek, T Ueckerdt
Discrete Mathematics 311 (16), 1635-1645, 2011
Sparsity and dimension
G Joret, P Micek, V Wiechert
Combinatorica 38 (5), 1129-1148, 2018
Coloring hypergraphs induced by dynamic point sets and bottomless rectangles
A Asinowski, J Cardinal, N Cohen, S Collette, T Hackl, M Hoffmann, ...
Algorithms and Data Structures: 13th International Symposium, WADS 2013 …, 2013
Making octants colorful and related covering decomposition problems
J Cardinal, K Knauer, P Micek, T Ueckerdt
SIAM journal on discrete mathematics 28 (4), 1948-1959, 2014
Topological minors of cover graphs and dimension
P Micek, V Wiechert
Journal of Graph Theory 86 (3), 295-314, 2017
Making triangles colorful
J Cardinal, K Knauer, P Micek, T Ueckerdt
arXiv preprint arXiv:1212.2346, 2012
Parity in graph sharing games
P Micek, B Walczak
Discrete Mathematics 312 (10), 1788-1795, 2012
Nowhere dense graph classes and dimension
G Joret, P Micek, P Ossona de Mendez, V Wiechert
Combinatorica 39 (5), 1055-1079, 2019
Towards an on-line version of Ohba’s conjecture
J Kozik, P Micek, X Zhu
European Journal of Combinatorics 36, 110-121, 2014
The system can't perform the operation now. Try again later.
Articles 1–20